# SDR JBXA000289

- Difficulty date: June 7, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 6,415 hours, 5,623 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MESSAGE DURING CLIMBOUT OF RDU. MSG AND AURAL ON THRU FL180 WITH ANTI-ICE IN OFF MSG AND AURAL INTERMITTENT BACK TO RDU.  AUTO-ICE SYNOPTIC PAGE SHOWED RED LEADING EDGE ON LEFT WING.  REMOVED AND REPLACED LEFT WING 21 THERMAL SWITCHES AND OPS CK GOOD IAW C--65 AMM 36-21-07, OPS CK GOOD.
